MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24686
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient was presented with a narrow arteriovenous fistula in the right upper limb.The target lesion was located in the stenosed basilic vein in the upper arm.A 5.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.The balloon was inflated twice at 10 atmospheres (atm) and 22 atm respectively for 30-60 seconds; however, during third inflation at 24-26 atm, the balloon ruptured.The device was removed and found to be damaged.The procedure was completed with a different device.There were no patient complications nor injuries reported and the patient status was stable.
 
Additional Manufacturer Narrative
Updated: b5: describe event or problem e1: initial reporter's address and email.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient was presented with a narrow arteriovenous fistula in the right upper limb.The target lesion was located in the stenosed basilic vein in the upper arm.A 5.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.The balloon was inflated twice at 10 atmospheres (atm) and 22 atm respectively for 30-60 seconds; however, during third inflation at 24-26 atm, the balloon ruptured.The device was removed and found to be damaged.The procedure was completed with a different device.There were no patient complications nor injuries reported and the patient status was stable.It was further reported that the target lesion was 80% stenosed, moderately calcified and mildly tortuous.

Brand Name
GLADIATOR ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15879556
Report Number2124215-2022-49667
Device Sequence Number5446395
Product Code LIT
UDI-Device Identifier08714729809678
UDI-Public08714729809678
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number24686
Device Catalogue Number24686
Device Lot Number0027951432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient Weight60 KG